# SDR TWAA9900203

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 220-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CLASS III TYPE REPAIR AT STA 220 TO 240, BETWEEN LONGERON 17L TO 18L.  CUT OUT DAMAGE AND OLD REPAIR, INSTALLED REPLACEMENT SKIN PER ARA 16077.
